RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Solomyak, Boris Mikhailovich

Statistics Math-Net.Ru
Total publications: 11
Scientific articles: 11

Number of views:
This page:237
Abstract pages:1241
Full texts:431
References:190
Professor
Doctor of physico-mathematical sciences (1986)
E-mail:
Website: http://u.math.biu.ac.il/~solomyb/personal.html

Subject:

Fractal Geometry, Ergodic Theory


http://www.mathnet.ru/eng/person21966
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/209793

Publications in Math-Net.Ru
2018
1. Alexander I. Bufetov, Boris Solomyak, “On ergodic averages for parabolic product flows”, Bull. Soc. Math. Fr., 146:4 (2018),  675–690  mathnet  isi  scopus
2. Alexander I. Bufetov, Boris Solomyak, “The Hölder property for the spectrum of translation flows in genus two”, Israel J. Math., 223:1 (2018),  205–259  mathnet  isi  scopus
2014
3. A. I. Bufetov, B. Solomyak, “On the modulus of continuity for spectral measures in substitution dynamics”, Adv. Math., 260 (2014),  84–129  mathnet  mathscinet  zmath  isi  scopus
2013
4. A. I. Bufetov, B. Solomyak, “Limit theorems for self-similar tilings”, Comm. Math. Phys., 319:3 (2013),  761–769  mathnet  mathscinet  zmath  isi  scopus
2008
5. A. M. Vershik, B. Solomyak, “The adic realization of the Morse transformation and the extension of its action to the solenoid”, Zap. Nauchn. Sem. POMI, 360 (2008),  70–90  mathnet  zmath  elib; J. Math. Sci. (N. Y.), 158:6 (2009), 809–818  elib  scopus
2005
6. B. Solomyak, “Pseudo-self-affine tilings in $\mathbb R^d$”, Zap. Nauchn. Sem. POMI, 326 (2005),  198–213  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 140:3 (2007), 452–460  scopus
1989
7. A. L. Vol'berg, B. M. Solomyak, “Spectral multiplicity of the operator of multiplication by a matrix-valued function”, Funktsional. Anal. i Prilozhen., 23:3 (1989),  55–56  mathnet  mathscinet  zmath; Funct. Anal. Appl., 23:3 (1989), 215–216  isi
8. B. M. Solomyak, “Scattering theory for almost unitary operators and function model”, Zap. Nauchn. Sem. LOMI, 178 (1989),  92–119  mathnet  mathscinet  zmath; J. Soviet Math., 61:2 (1992), 2002–2018
9. B. M. Solomyak, “On the functional model for dissipative operators. The coordinate-free approach”, Zap. Nauchn. Sem. LOMI, 178 (1989),  57–91  mathnet  mathscinet  zmath; J. Soviet Math., 61:2 (1992), 1981–2002
1987
10. S. V. Dzliev, A. V. Savkin, B. M. Solomyak, E. D. Yakubovich, “Periodic regimes in a system of differential inclusions that describes a special class of electrical valve schemes”, Izv. Vyssh. Uchebn. Zaved. Mat., 1987, 9,  36–41  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 31:9 (1987), 42–49
11. B. M. Solomyak, “Cyclic sets for analytic Toeplitz operators”, Zap. Nauchn. Sem. LOMI, 157 (1987),  88–102  mathnet  zmath
1986
12. B. M. Solomyak, “Spectral multiplicity of analytic Toeplitz operators”, Dokl. Akad. Nauk SSSR, 286:6 (1986),  1308–1311  mathnet  mathscinet  zmath
13. B. M. Solomyak, “On a dynamical system with discrete spectrum”, Uspekhi Mat. Nauk, 41:2(248) (1986),  209–210  mathnet  mathscinet  zmath; Russian Math. Surveys, 41:2 (1986), 219–220  isi
1982
14. B. M. Solomyak, “Existence of invariant subspaces for operators with non-symmetrical growth of resolvent”, Zap. Nauchn. Sem. LOMI, 107 (1982),  204–208  mathnet  zmath; J. Soviet Math., 36:3 (1987), 423–426
1980
15. B. M. Solomyak, “Complete extensions of compact operators with preservation of class”, Funktsional. Anal. i Prilozhen., 14:3 (1980),  93–94  mathnet  mathscinet  zmath; Funct. Anal. Appl., 14:3 (1980), 244–245  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019